# SDR UPS204544

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6519185056
- Condition: Corrosion
- Location: Bs 1070-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.06-03) ON INTERIOR SKIN STA 1070-1090 STR 10-14 RT FROM UNDER WINDOW CASTING AND REPAIR DOUBLERS.  REPLACED WINDOW FRAME PER SRM 51-10-1, 51-10-2, 51-10-6, 51-30-2, 53-10-4 AND 51-20-4.
